- Anti-inflammatory and antirheumatic products
Analgetics and antiinflammatory remedies.
Composition per capsule
Ibuprofen - 200 mg. Package 20 capsules.
Non steroid anti-inflammatory agent of antipyretic, analgesic, anti-inflammatory action. Analgesic effect is manifested 15 minutes after intake. The temperature decreases in case of fever 30 minutes after intake. Max effect is manifested after 3 hours.
Indications for usage
Inflammatory and degenerative diseases of musculoskeletal system: rheumatic, juvenile, chronic, psoriatic arthritis, osteochondrosis, ankylosing spondylitis. Pain syndrome: myalgia, arthralgia, arthritis, radiculitis, migraine, headache and toothache, neuralgia, tendinitis, tendovaginitis, bursitis, neuralgic amyotrophy, posttraumatic and postoperation pains. Algodismenorrhea, inflammatory process in small pelvis, in particular adnexitis, delivery. Fever syndrome of flu and infection diseases.
Intake after meals. Children after 12: 1 capsule 3 times daily, max dose 1 g (5 capsules a day).
Adults: osteoarthritis, osteochondrosis, psoriatic arthritis and ankylosing spondylitis - 2-3 capsules 3-4 daily. Rheumatic arthritis: 4 capsules 3 times daily, trauma of soft tissues, sprain 8-12 capsules in several intakes. Painful menstruations: 2 capsules 3-4 times daily. Max. dose
for adults – 2.4 g.